Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from erectile dysfunction. Prescribed zerex and antrotardyl. Is this safe?

good morning , i m suffering from dysfunction erection , the doctor tells me i have not enough testosterone hormon ( 3 ) so he gives me ezerex ( for only 1 month ) and antrotardyl ( one time every 3 weeks ) .. it s enough ? or can i take another medicine ? ezerex for 1 month only it s enough ? thank you and sorry for my bad english
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hello ~

Neither of those medications are effective in treating your erectile dysfunction. You are only getting more male hormones that may build your body but may not necessarily treat the erectile dysfunction, on the other hand it may make it worse. I hope you consult a psychiatrist before you embark on treating your ED with medications.

I hope this helps. Have a good one !
Answered: Fri, 8 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor